# SDR AWXA200601840

- Difficulty date: October 27, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 30,724 hours, 11,785 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D553713180000
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RETURN TO SERVICE FLIGHT - CLIMBING C320 KTS, 26,000 FT LIGHT TO MODERATE AIRFRAME VIBRATIONS EXPERIENCED IN THE YAW AXIS,  RUDDER INPUTS STOPPED VIBRATION.  SLOWING BELOW 300KTS STOPPED VIBRATION.  PERFORMED ADJUSTMENT THE ELEVATOR RT AND LT AND OPERATIONAL TEST OK AND REPLACED RUDDER SERVO CONTROL THE GREEN SYSTEM AND PERFORMED ADJUSTMENT THE RUDDER SYSTEM AND TEST OK IAW A320 AMM 27-24-51.  ELEVATORS ADJUSTED IAW A320 AMM 27-34-00.  RUDDER ADJUSTED IAW A320 AMM 27-24-00.  UPON FURTHER EVALUATION THE 1ST CORRECTIVE ACTION DID NOT ELIMINATE THE VIBRATION.  FURTHER EVALUATION REVEALED THE NR 4 AND NR 5 RUDDER HINGE ARM FITTINGS AND HARDWARE TO BE WORN, RUDDER STA 206 AND 249.  THE NR 4 AND NR 5 RUDDER HINGE ARM
